Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 85, NWS Jackson, MS

April 6, 2025Jasper County, Jones County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 5:05 AM CDT for Jasper County, Jones County, Mississippi. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2025, 5:05 AM CDT (10:05 UTC)
Expired
Apr 6, 2025, 5:49 AM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Jasper County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 104 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 5:05 AM CDTTSTM WND DMGHebron, MSCouple uprooted trees.
Apr 6, 5:13 AM CDTTORNADO2 S Soso, MSThis brief EF-0 tornado touched down near Highway 29 south of Taw Jeffcoat road where it downed trees and limbs moving northeast. The tornado continued northeast doing generally light damage to a few trees and vegetation. The most substantial impacts were felt
Apr 6, 5:45 AM CDTTSTM WND DMG1 Ne Laurel, MSA tree was blown down onto a home.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 10:25 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted.

014 
WFUS54 KJAN 061005
TORJAN
MSC061-067-061100-
/O.NEW.KJAN.TO.W.0085.250406T1005Z-250406T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
505 AM CDT Sun Apr 6 2025

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Southeastern Jasper County in east central Mississippi...
  Northern Jones County in southeastern Mississippi...

* Until 600 AM CDT.

* At 505 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Hebron, or 10 miles northwest of Ellisville,
  moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Soso and Laurel around 510 AM CDT.
  Moss around 515 AM CDT.
  Sandersville around 525 AM CDT.
  Heidelberg around 535 AM CDT.
  Stafford Springs around 540 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3182 8893 3182 8894 3175 8894 3162 8940
      3176 8940 3196 8895 3192 8891 3183 8891
TIME...MOT...LOC 1005Z 241DEG 33KT 3168 8936 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
4 follow-up statements
332 
WWUS54 KJAN 061016
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
516 AM CDT Sun Apr 6 2025

MSC061-067-061100-
/O.CON.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-Jones MS-
516 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN JASPER AND NORTHEASTERN JONES COUNTIES...

At 515 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Soso, or near Laurel, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Moss and Laurel around 520 AM CDT.
  Sandersville around 525 AM CDT.
  Heidelberg around 535 AM CDT.
  Stafford Springs around 540 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3182 8893 3182 8894 3175 8894 3166 8925
      3180 8932 3196 8895 3192 8891 3183 8891
TIME...MOT...LOC 1015Z 247DEG 31KT 3172 8925 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
698 
WWUS54 KJAN 061025
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
525 AM CDT Sun Apr 6 2025

MSC061-067-061100-
/O.CON.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-Jones MS-
525 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN JASPER AND NORTHEASTERN JONES COUNTIES...

At 525 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Moss, or near Laurel, moving northeast at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Moss, Sandersville, and Laurel around 530 AM CDT.
  Heidelberg around 535 AM CDT.
  Stafford Springs around 540 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3182 8893 3182 8894 3175 8894 3174 8898
      3173 8920 3182 8924 3184 8922 3196 8895
      3192 8891 3183 8891
TIME...MOT...LOC 1025Z 232DEG 30KT 3177 8918 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
161 
WWUS54 KJAN 061035
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
535 AM CDT Sun Apr 6 2025

MSC067-061045-
/O.CAN.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jones MS-
535 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR NORTHEASTERN JONES COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
and east central Mississippi.

&&

LAT...LON 3183 8892 3181 8917 3185 8919 3196 8895
      3192 8891 3183 8891
TIME...MOT...LOC 1035Z 226DEG 28KT 3183 8912 

$$

MSC061-061100-
/O.CON.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-
535 AM CDT Sun Apr 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN JASPER COUNTY...

At 535 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Moss, or 10 miles north of Laurel, moving northeast
at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Heidelberg around 540 AM CDT.
  Stafford Springs around 545 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3183 8892 3181 8917 3185 8919 3196 8895
      3192 8891 3183 8891
TIME...MOT...LOC 1035Z 226DEG 28KT 3183 8912 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

NF
956 
WWUS54 KJAN 061049
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
549 AM CDT Sun Apr 6 2025

MSC061-061059-
/O.CAN.KJAN.TO.W.0085.000000T0000Z-250406T1100Z/
Jasper MS-
549 AM CDT Sun Apr 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN JASPER COUNTY IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CDT for southeastern
and east central Mississippi.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.

&&

LAT...LON 3183 8892 3181 8917 3185 8919 3196 8895
      3192 8891 3183 8891
TIME...MOT...LOC 1046Z 241DEG 33KT 3189 8898 

$$

DL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:44 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 6, 3:44 AM CDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025

...New DISCUSSION...

.DISCUSSION...
Issued at 344 AM CDT Sun Apr 6 2025

Today through Saturday...A line of storms, some of which are severe
at times and capable of producing damaging wind gusts of 60 mph and
potentially a few tornadoes, will continue moving east across
eastern portions of the forecast area now through mid-morning. In
addition to the severe storm threat, due to the very moist airmass
across the area, torrential downpours in a short amount of time
could result in some localized flash flooding. Again, this severe
threat will continue to exist across mainly East Central and
Southeast Mississippi through around 9 AM, before finally exiting
east of the CWA.

While the severe threat comes to an end heading into late morning,
the chance for isolated to scattered showers will linger across a
good portion of the area into the afternoon hours, particularly
across Southeast Mississippi where rain chances will linger into
tonight.  As the cold front continues moving east through the area
and eventually exiting the region later this morning, cooler, drier,
and quieter conditions will begin to prevail across the CWA.
Northwest flow aloft and at the surface will begin ushering in this
noticeably cooler drier airmass.  Luckily these quieter drier
conditions will linger in place across the CWA through the majority
of the work week and into the first part of next weekend.

With the ensuing cooler conditions to begin the work week, expect
lows Monday morning from the middle 40s to around 50 and only
warming into the upper 50s to middle 60s Monday afternoon. Tuesday
and Wednesday mornings will be colder of the mornings in this
airmass, with low to middle 40s expected Tuesday and upper 30s to
middle 40s expected Wednesday morning.  Both high and low
temperatures will steadily begin moderating up from there through
late week.  Currently, the next best chance for rain looks to enter
the forecast Thursday night into early Friday morning, mainly over
the Golden Triangle area, as a weak cold front swings through the
forecast area.  Then pleasant and quiet conditions to start the
weekend. /19/

&&

.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025

A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  46  60  42 /  80  20  10   0
Meridian      75  48  61  41 / 100  30  20   0
Vicksburg     63  46  59  42 /  50  10  10   0
Hattiesburg   78  51  64  42 /  90  50  30   0
Natchez       63  47  59  42 /  50  10  10   0
Greenville    57  44  59  43 /  30   0   0   0
Greenwood     63  45  61  42 /  40   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
     034>036-040>042-047.

LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
     023-025.

AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.

&&

19/NF

In the hours before

Local storm report, Apr 6, 2:07 AM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
207 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     Tstm Wnd Dmg     1 SSE Clinton           32.33N 90.33W
04/06/2025                   Hinds              MS   Emergency Mngr

            Emergency management reported a tree on a
            vehicle with entrapment and injuries on the
            Natchez Trace south of I-20 in Clinton.

&&

CR
Local storm report, Apr 6, 2:34 AM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
234 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Flood            Starkville              33.45N 88.82W
04/06/2025                   Oktibbeha          MS   Public

            Yard was flooded, and water was across both
            lanes of MS Highway 12.

&&

NF
Local storm report, Apr 6, 3:12 AM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
312 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     Tstm Wnd Dmg     2 NW Lawrence           32.34N 89.25W
04/06/2025                   Newton             MS   Storm Chaser

            Small trees and tree limbs broken on
            Interstate 20. Possible tornado damage.

&&

NF
Local storm report, Apr 6, 3:44 AM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     Tstm Wnd Gst     3 N Cleveland           32.80N 88.83W
04/06/2025  M62 MPH          Kemper             MS   ASOS

            Observed at the Joe Williams NOLF.

&&

DL
Local storm report, Apr 6, 4:27 AM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
427 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     Flash Flood      1 SW Columbus           33.50N 88.41W
04/06/2025                   Lowndes            MS   Emergency Mngr

            A house was flooded on 17th St N. Flooding
            also occurring at 21st St and Main St.

&&

DL
Local storm report, Apr 6, 4:31 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
431 AM CDT Sun Apr 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     Tstm Wnd Dmg     4 NNE Columbus          33.55N 88.38W
04/06/2025                   Lowndes            MS   Emergency Mngr

            One tree downed on Jess Lyons Rd at Military
            Rd.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:10 PM CDTFlash Flood WarningJANBolivar, Humphreys, Sunflower, Washington5 hr
Apr 5, 7:17 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore6 hr
Apr 5, 8:21 PM CDTRiver Flood WarningJANClay61 hr
Apr 5, 8:35 PM CDTRiver Flood WarningJANNeshoba6 days
Apr 5, 8:41 PM CDTSpecial Weather StatementJANIssaquena, Sharkey64 min
Apr 5, 9:19 PM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo5 hr
Apr 5, 9:50 PM CDTSpecial Weather StatementJANWarren55 min
Apr 5, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo74 min
Apr 5, 10:38 PM CDTSpecial Weather StatementJANAttala, Carroll, Holmes, Montgomery37 min
Apr 5, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson76 min
Apr 5, 10:59 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo76 min
Apr 5, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery56 min
Apr 5, 11:22 PM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson53 min
Apr 5, 11:40 PM CDTFlash Flood WarningJANAdams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more4 hr
Apr 5, 11:50 PM CDTFlash Flood WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo4 hr
Apr 6, 12:11 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott64 min
Apr 6, 12:29 AM CDTSpecial Weather StatementJANCopiah, Franklin, Lincoln61 min
Apr 6, 12:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee66 min
Apr 6, 12:43 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson62 min
Apr 6, 12:59 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake47 min
Apr 6, 1:12 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Neshoba, Newton, Rankin, Scott63 min
Apr 6, 1:23 AM CDTTornado WarningJANLowndes22 min
Apr 6, 1:39 AM CDTTornado WarningJANLeake, Neshoba, Winston66 min
Apr 6, 1:40 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln, Simpson65 min
Apr 6, 1:43 AM CDTSevere Thunderstorm WarningJANRankin, Simpson47 min
Apr 6, 1:48 AM CDTFlash Flood WarningJANHinds, Leake, Madison, Neshoba, Rankin, Scott4 hr
Apr 6, 1:56 AM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more4 hr
Apr 6, 2:14 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Rankin, Scott61 min
Apr 6, 2:18 AM CDTTornado WarningJANJasper, Newton, Scott, Smith57 min
Apr 6, 2:37 AM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more4 hr
Apr 6, 2:41 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Winston45 min
Apr 6, 2:42 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Simpson63 min
Apr 6, 2:51 AM CDTTornado WarningJANSimpson30 min
Apr 6, 2:59 AM CDTTornado WarningJANKemper, Neshoba61 min
Apr 6, 3:37 AM CDTTornado WarningJANKemper, Noxubee53 min
Apr 6, 3:40 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Rankin, Simpson, Smith65 min
Apr 6, 3:53 AM CDTTornado WarningJANJasper, Newton, Scott, Smith67 min
Apr 6, 4:05 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 6, 4:16 AM CDTTornado WarningJANJones18 min
Apr 6, 4:32 AM CDTSevere Thunderstorm WarningJANJasper, Jones, Newton, Scott, Smith58 min
Apr 6, 4:38 AM CDTTornado WarningJANJasper, Jones, Smith51 min
Apr 6, 4:50 AM CDTSevere Thunderstorm WarningJANCovington, Jones25 min
Apr 6, 5:20 AM CDTRiver Flood WarningJANHinds, Warren3 days
Apr 6, 5:27 AM CDTSevere Thunderstorm WarningJANClarke, Jasper, Kemper, Lauderdale, Newton63 min
Apr 6, 5:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion67 min
Apr 6, 5:49 AM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
Apr 6, 5:53 AM CDTTornado WarningJANForrest, Jones40 min
Apr 6, 6:27 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
Apr 6, 6:43 AM CDTSpecial Weather StatementJANForrest47 min
Apr 6, 10:49 AM CDTRiver Flood WarningJANLowndes4 days
Apr 6, 10:49 AM CDTRiver Flood WarningJANNoxubee3 days
Apr 6, 12:04 PM CDTAreal Flood WarningJANLowndes3 days
Apr 6, 12:14 PM CDTRiver Flood WarningJANLeflore9 hr

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.